Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 243, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2007, 7:05 PM EDT for Cobb County, Georgia. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2007, 7:05 PM EDT (23:05 UTC)
- Expired
- Jun 29, 2007, 7:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Cobb County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:10 PM EDT | HAIL 1 | 7 Sw Marietta, GA | PUBLIC REPORTED ROOF SHINGLES BLOWN OFF, SEVERAL TREES DOWN, DAMAGE TO A GAZEBO, AND QUARTER-SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -192 J/kg
- Mixed-layer LCL
- 1237 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 292306
SVRFFC
GAC067-292330-
/O.NEW.KFFC.SV.W.0243.070629T2305Z-070629T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
705 PM EDT FRI JUN 29 2007
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN COBB COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 730 PM EDT
* AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR AUSTELL
AND WAS NEARLY STATIONARY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITEWATER...POWDER SPRINGS...MARIETTA AND FAIR OAKS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3381 8462 3381 8470 3396 8472 3400 8451
3389 8450 3388 8449 3381 8449 3377 8454
3377 8459
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 7:00 PM EDT, 5 minutes earlier.
Area forecast discussion, Jun 29, 7:00 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EDT FRI JUN 29 2007 .SHORT TERM /TONIGHT THROUGH SUNDAY/... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED OVER AREA FROM SURFACE LOW PRESSURE/SURFACE TROUGH...MOISTURE AND INSTABILITY. THIS ACTIVITY WILL LIKELY CONTINUE INTO THE EVENING THEN DIMINISH. STORMS ARE SLOW MOVING SO HEAVY RAIN AMOUNTS CAN BE EXPECTED ALONG WITH STRONG WINDS AND HAIL. SLOW MOVING COLD FRONT STILL FORECAST TO MOVE INTO N GA SATURDAY. QUESTION IS WILL IT MAKE IT TO CENTRAL TO S GA SUNDAY. CENTRAL GA MAY BE AS FAR AS IT GOES IN THIS TIME FRAME AS LOW PRESSURE ON THE FRONT OVER GA SLOWS ANY S PROGRESS. GUIDANCE CONTINUES WITH POPS WAY TOO LOW AND DECIDED TO JUST MAKE ADJUSTMENTS TO PREVIOUS FORECAST POPS. PLENTY OF MOISTURE...INSTABILITY WITH POTENTIAL CONVERGENT LOW LEVEL FLOW SO SCATTERED STRONG SHOWERS/THUNDERSTORMS LOOK REASONABLE. MAY NEED TO RAISE THESE POPS SOME CLOSE TO AND S OF THE SURFACE SYSTEM BOTH SATURDAY AND SUNDAY. SUMMER TIME TEMPERATURES CONTINUING...COOLING SLIGHTLY FOR N GA. .LONG TERM /MONDAY THROUGH FRIDAY/... THIS PERIOD STARTS WITH MUCH UNCERTAINTY. THERE LOOKS TO BE ENOUGH PUSH TO GET OUR FRONT TO S GA/N FL MONDAY AS SURFACE HIGH PRESSURE MOVES TO THE EASTERN SEABOARD WITH INCREASING NW FLOW ALOFT. GFS WANTS TO DEVELOP SURFACE LOW PRESSURE W INTO AL WITH INCREASING MOISTURE OVER THE E SIDE OF THE CWA. IF THIS HAPPENS THEN PRECIP POTENTIAL WILL CONTINUE OVER MUCH OF THE CWA. MOISTURE THEN MOVES S AND E WITH DIMINISHING PRECIP CHANCES FOR TUESDAY AND MINIMAL CHANCES FOR WEDNESDAY. MOISTURE QUICKLY RETURNS FOR THURSDAY AS ANOTHER COLD FRONT APPROACHES WITH STRONGER WNW FLOW ALOFT. FRONT LOOKS TO MOVE TO CENTRAL GA OR SO FRIDAY WITH RAPIDLY DIMINISHING PRECIP CHANCES. && .AVIATION...CONVECTION SHOULD DISSIPATE BEFORE MIDNIGHT...LEAVING MAINLY MID/HIGH CLOUDS OVERNIGHT. WINDS SHOULD BE VARIABLE DURING THE NIGHT LESS THAN 5 MPH EXCEPT IN VICINITY OF THUNDERSTORMS. VISIBILITY UNRESTRICTED EXCEPT AREAS OF 3 TO 5SM IN FOG/HAZE AFTER 06Z DUE TO LOW LEVEL MOISTURE LEFT FROM CONVECTION. WITH SURFACE FRONT IN THE AREA OF N GA ON SATURDAY...CONVECTION EXPECTED TO DEVELOP AGAIN BY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 94 70 92 70 / 60 40 40 30 20 ATLANTA 71 91 72 90 71 / 50 40 40 30 20 BLAIRSVILLE 65 85 65 84 64 / 60 40 40 30 20 CARTERSVILLE 69 91 69 89 67 / 60 40 40 30 20 COLUMBUS 74 93 74 93 73 / 50 40 40 50 30 GAINESVILLE 70 91 70 89 69 / 60 40 40 30 20 MACON 71 94 71 96 72 / 50 50 50 50 30 ROME 69 90 69 88 69 / 60 40 40 30 20 PEACHTREE CITY 68 91 68 90 68 / 50 40 40 30 20 VIDALIA 73 94 73 93 74 / 20 50 50 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && BDL 41
Hazardous weather outlook, Jun 29, 11:45 AM EDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1145 AM EDT FRI JUN 29 2007 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-301030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1145 AM EDT FRI JUN 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL GEORGIA THIS AFTERNOON THROUGH EARLY EVENING. .SYNOPSIS... SURFACE HIGH PRESSURE WAS LOCATED FROM THE SOUTH ATLANTIC INTO THE SOUTHEASTERN UNITED STATES. A COLD FRONT STRETCHING FROM THE MID ATLANTIC STATES ACROSS KENTUCKY TO OKLAHOMA WILL WEAKEN WHILE PUSHING SOUTH INTO NORTH GEORGIA BY LATE DAY. .PRIMARY HAZARDS... DAMAGING DOWNBURST WINDS...LARGE HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP THIS AFTERNOON AND EVENING ACROSS NORTH GEORGIA. LOCALLY HEAVY RAINFALL AND FLOODING WILL ALSO BE POSSIBLE WITH THE SLOW MOVING THUNDERSTORMS. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS WILL BE NORTH OF A CEDARTOWN TO ATHENS LINE. .DISCUSSION... A WEAK COLD FRONT MOVING INTO NORTH GEORGIA WILL PROVIDE LOW LEVEL FORCING TO HELP INITIATE AND MAINTAIN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. INSTABILITY WILL BE FAIRLY HIGH AS WELL WITH CAPE VALUES RANGING FROM 1500 TO 2500 THIS AFTERNOON AND LIFTED INDEX READINGS FROM -3 TO -5. VERTICAL WIND SHEAR WILL BE WEAK...ESPECIALLY ACROSS CENTRAL GEORGIA..SO ORGANIZED SEVERE THUNDERSTORMS ARE NOT EXPECTED. HOWEVER...WITH MODERATE INSTABILITY AND LOW LEVEL LIFTING DUE TO THE COLD FRONT...SCATTERED THUNDERSTORMS ARE EXPECTED...A FEW OF WHICH COULD BE SEVERE AND MAY PRODUCE ISOLATED AREAS OF DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY AND MORE LIKELY ON SUNDAY. AFTER A RELATIVELY DRY PERIOD MONDAY THROUGH WEDNESDAY ...THUNDERSTORMS WILL AGAIN BE POSSIBLE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT...HOWEVER SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 29, 6:16 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 616 PM EDT FRI JUN 29 2007 GAZ106-108-292300- 616 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN CRISP AND WILCOX COUNTIES UNTIL 700 PM EDT... AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SEVILLE...MOVING SOUTH AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS CRISP AND WILCOX COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TREMONT...PITTS...SEVILLE... HATLEY AND ARABI. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jun 29, 6:35 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 PM EDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL MONTICELLO 33.31N 83.69W
06/29/2007 E0.75 INCH JASPER GA LAW ENFORCEMENT
0300 PM TSTM WND DMG MONTICELLO 33.31N 83.69W
06/29/2007 JASPER GA LAW ENFORCEMENT
REPORTED COUPLE OF TREES DOWN LOCALLY AND A COVERED
CHAIN-LINK FENCE BLOWN OVER.
0330 PM TSTM WND DMG CADLEY 33.53N 82.66W
06/29/2007 WARREN GA LAW ENFORCEMENT
REPORT OF FALLEN TREE ON HIGHWAY.
0425 PM LIGHTNING 9 NE GRAY 33.10N 83.43W
06/29/2007 JONES GA EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING AT A LOCATION OFF OF HOMER
CHILES ROAD NEAR HWY 129 IN ETHRIDGE.
0439 PM TSTM WND DMG MILLEDGEVILLE 33.09N 83.24W
06/29/2007 BALDWIN GA LAW ENFORCEMENT
TWO POWER LINES DOWN.
0439 PM LIGHTNING MILLEDGEVILLE 33.09N 83.24W
06/29/2007 BALDWIN GA LAW ENFORCEMENT
REPORTED SEVERAL FIRES STARTED BY LIGHTNING.
0510 PM LIGHTNING NEWNAN 33.38N 84.79W
06/29/2007 COWETA GA LAW ENFORCEMENT
LIGHTNING STRUCK AND SET FIRE TO TRANSFORMER ON GRAYSON
TRAIL.
0515 PM LIGHTNING 1 NE CARROLLTON 33.59N 85.06W
06/29/2007 CARROLL GA EMERGENCY MNGR
CHURCH STRUCK BY LIGHTNING.
0515 PM TSTM WND DMG W LA GRANGE 33.04N 85.03W
06/29/2007 TROUP GA OTHER FEDERAL
AT LEAST 5 TO 10 TREES DOWN AROUND COUNTY AND ON HWY 109
AT WEST POINT LAKE.
0525 PM HAIL 3 S VILLA RICA 33.69N 84.92W
06/29/2007 E0.25 INCH CARROLL GA LAW ENFORCEMENT
REPORTED IN SAND HILL.
&&
GRIFFITHSpecial weather statement, Jun 29, 6:39 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 639 PM EDT FRI JUN 29 2007 GAZ044-053-054-292315- 639 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN COWETA...FAYETTE AND FULTON COUNTIES UNTIL 715 PM EDT... AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM NORTH OF FAIRBURN TO PALMETTO AND CANONGATE. THESE STORMS WERE NEARLY STATIONARY. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS COWETA...FAYETTE AND FULTON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LEES MILL... UNION CITY...TYRONE...CANONGATE...FAIRBURN AND PALMETTO. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 29, 6:44 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 644 PM EDT FRI JUN 29 2007 GAZ023-024-292315- 644 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN BANKS AND HALL COUNTIES UNTIL 715 PM EDT... AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LULA...MOVING SOUTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS BANKS AND HALL COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LULA...HOLLINGSWORTH...HOMER AND GILLSVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 29, 6:48 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 648 PM EDT FRI JUN 29 2007 GAZ031-041>043-292330- 648 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN DOUGLAS...CARROLL...HARALSON AND PAULDING COUNTIES UNTIL 730 PM EDT... AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG THUNDERSTORMS FROM AROUND NEW HOPE TO ROOPVILLE. THESE THUNDERSTORMS WERE NEARLY STATIONARY. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS DOUGLAS...CARROLL...HARALSON AND PAULDING COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOWELL...CLEM...HIRAM...NEW HOPE...YORKVILLE...TYUS...NEW GEORGIA... JOHN TANNER STATE PARK...DRAKETOWN...BURWELL...VILLA RICA...TEMPLE... ROOPVILLE...DALLAS AND CARROLLTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 29, 7:01 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 701 PM EDT FRI JUN 29 2007 GAZ032-292345- 701 PM EDT FRI JUN 29 2007 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN COBB COUNTY UNTIL 745 PM EDT... AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER AUSTELL. THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH ACROSS SOUTHERN COBB COUNTY THROUGH 745 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE VININGS...SMYRNA...MABLETON...AUSTELL AND POWDER SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 11:03 PM EDT | Flash Flood Warning | FFC | Hall | 3 hr |
| Jun 28, 11:23 PM EDT | Flash Flood Warning | FFC | Lumpkin | 3 hr |
| Jun 29, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Lamar | 37 min |
| Jun 29, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren | 35 min |
| Jun 29, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Jasper | 44 min |
| Jun 29, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 25 min |
| Jun 29, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 30 min |
| Jun 29, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 46 min |
| Jun 29, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 30 min |
| Jun 29, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 34 min |
| Jun 29, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock | 30 min |
| Jun 29, 4:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 32 min |
| Jun 29, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 27 min |
| Jun 29, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 25 min |
| Jun 29, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 27 min |
| Jun 29, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 23 min |
| Jun 29, 5:08 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 37 min |
| Jun 29, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 31 min |
| Jun 29, 5:18 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 27 min |
| Jun 29, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Fulton | 36 min |
| Jun 29, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.